MAUDE Adverse Event Report: CAREFUSION, INC VALVE CAP; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC VALVE CAP; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7235A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the inspection of imports, one packaging was found with the product inside but with the packaging open and with no indication that it had ever been sealed.During follow up response it was further reported that the issue was identified upon receiving the products.There was no patient involvement in this case.
 
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.The device is pending return.Photos were provided and review is underway.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.D2b: pro codes: dwm; png.G4: pma / 510(k)#: k160450; k241946.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: a review of the internal manufacturing device record and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.It was confirmed that procedural and functional requirements needed for its release were met.A physical sample was not received for evaluation, but seven photographs were received and reviewed.During photo review, a second pouch contained the product; however, the packaging was open, and based on image review, no sealing marks were evident along the pouch edge.The observed failure mode has been confirmed as a seal integrity failure.A formal investigation was opened to further investigate these defects to enhance process robustness and prevent recurrence.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6 (annex g ¿ component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VALVE CAP
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23479825
Report Number1423507-2025-00130
Device Sequence Number16091675
Product Code DWM
UDI-Device Identifier10885403502378
UDI-Public(01)10885403502378(17)300503(10)0001624837
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number50-7235A
Device Lot Number0001624837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown